On the notion of the stress tensor associated with |R^n-invariant constitutive laws admitting integral representations

Binz, Ernst

Document Type: Article
Year of publication: 1989
The title of a journal, publication series: Reports on Mathematical Physics
Volume: 27
Issue number: 1
Page range: 49-58
Place of publication: Warszawa
Publishing house: PWN
ISSN: 0034-4877
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Binz Em)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Binz, Ernst

Google Scholar: Binz, Ernst

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item